Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Generic singulair does not seem to be effective, persisting shortness of breath. Best course of action?

I had been taking Singulair to help with shortness of breadth. Then, on next prescription, pharmacy filled my prescription with a generic Singulair . The generic singular is not working and I feel shortness of breadth. I am 66 years old male. I never had this problem until earlier in this year (I believe probably due to LPR acid reflux , which is under control now). What is the best course of action for me? Thank you very much -- M. A.
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
There should not be a difference in efficacy between branded Singulair and generic Singulair, unless (1) dose is different; (2) levocetirizine was present in the previous time.
Acid reflux should be treated with tablets such as omeprazole, or rabeprazole taken first thing in the morning.
If shortness of breath, please see a Chest Physician for Chest X Ray, lung function tests to see if you will require inhalers.

Best Wishes.
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor